MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) returned meter evaluated with no defect found.On qc investigation on 3/22/2018 - initial complaint was not confirmed.Additional failure found.Returned test strips produced high readings.Defect found.Most likely underlying root cause of high control results are due to improper storage: vial left open for an extended period of time.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer complaint of e-3 error; test strip error.E-3 error occurred upon insertion of test strip into meter port.Customer feels well and observed no symptoms.Medical intervention is not reported at the time of the call on (b)(6) 2018 as a result of the meter's readings.Blood test performed fasting during call on (b)(6) 2018 produced result of e-3 upon insertion of test strip into meter port.Verified storage of product is not within instructed specification since they are retained in the kitchen.Test strip lot manufacturer's expiration date is 12/20/2019 and open vial date is undisclosed.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7397860
Report Number1000113657-2018-00399
Device Sequence Number10775355
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1